# SDR SIMA20131010003

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 25,980 hours, 18,237 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER TO FUSELAGE AFT DRAG ANGLE HAS 1 INCH CRACK ALONG L/E OF ANGLE.  REPAIRED THE RT VERTICAL STAB TO FUSELAGE AFT DRAG ANGLE IAW EO CR-53MR-164R1 PART B.
